Note: Okay, so as I've upped my dosage of the medication Viibryd, I've noticed a few side effects that I'm not keen on that I want to share with you. I'm definitely having stomach issues when I take the medication, and I've also noticed that I'm more tired (especially right after I take it) and having crazy dreams. These are all reported side effects. Others have reported joint issues and weight gain, neither of which I've experienced, however, I will be discussing this with my doctor when I see him this week. Updates to follow!
It's been about 10 days since I started taking an anti-depressant due to PMS symptoms.
Since so many of you were kind enough to share your own experiences, email me with crazy suggestions like "Hey, you might have PMDD, go see your doctor!," and ask me to divulge the results of my visit, I wanted to share them with you.
I'm definitely feeling more mellow, but that could be because I just got back from two glorious days sans kids with my best friend. And my period is over (Aren't you glad you know that?).
I don't seem to be experiencing any side effects, though the only reaction I've had to 50 Shades of Grey is laughter.
The well-written erotica and porn still works though. So phew!
And the asshole moments seem to be less frequent. And no yelling, even when I was alone with a bunch of overtired non-napping kids for two days straight.
Here's hoping things continue to look up. Because I'm ready. We're all ready.
If you want more specifics about what I'm taking, feel free to email me at kristen[at]coolmompicks[dot]com.